# SDR USAA2012030600002

- Difficulty date: March 5, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 36,430 hours, 16,147 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON DESCENT, R2 DOOR DISARMED WITH DISARM INDICATION ON ECAM.  RED CABIN PRESSURE LIGHT (DOOR) FLASHED.  FOUND 4 DOOR STOP PADS ON R2 DOOR OUT OF ADJUSTMENT AND WERE BINDING CAUSING DOOR TO BE HARD TO OPEN/CLOSE.  ADJUSTED STOP PADS PER AMM 52-13-11-21A.  PERFORMED SATISFACTORY TEST OF THE DOOR WARNING SYSTEM PER AMM 52-71-00-710-001.  OPS CHECKED GOOD.
